# SDR 99ZZZX997

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION OF NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED THE FUEL SELECTOR LIGHT WAS INOPERATIVE. THE LIGHT SOCKET BASE WAS BROKEN.  REPLACED SOCKET AND OPERATIONAL CHECKED SATISFACTORY.
